Open Access
Translator Disclaimer
2013 SOME PROPERTIES OF SEMI-$G$-PREINVEX FUNCTIONS
Z. Y. Peng, S. S. Chang
Taiwanese J. Math. 17(3): 873-884 (2013). DOI: 10.11650/tjm.17.2013.2582

Abstract

In this paper, a new class of functions called semi-$G$-preinvex functions, which is generalization of semipreinvex functions and $G$-preinvex functions, is introduced. Some examples are given to show that there exist functions which are semi-$G$-preinvex functions, but are not $G$-invex functions, semipreinvex functions and $G$-preinvex functions. Furthermore, some interesting properties and characterizations of semi-$G$-preinvexity are established. Our results extend and improve the corresponding ones in the literature.

Citation

Download Citation

Z. Y. Peng. S. S. Chang. "SOME PROPERTIES OF SEMI-$G$-PREINVEX FUNCTIONS." Taiwanese J. Math. 17 (3) 873 - 884, 2013. https://doi.org/10.11650/tjm.17.2013.2582

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1294.26012
MathSciNet: MR3072266
Digital Object Identifier: 10.11650/tjm.17.2013.2582

Subjects:
Primary: 26B25 , 90C26

Keywords: optimality , semi-$G$-preinvex functions , semi-connected sets , semipreinvex functions

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 3 • 2013
Back to Top